Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why the mouth is tingling and lower face feels flushed?

Iam on Lansoprazole DR 30. I started on 4/10 - took 1 pill AM. Took second pill 4/11 AM. By noon began to feel tingling in my mouth. This evening I am still experiencing mouth tingling and my lower face feels flushed. I can find no reaction such as this listed for this drug or any other. I was originally prescribed Omeprazole which I was able to take for about 6 months when the same symptoms occurred. My Primary doctor changed my medication to Pantopraxole. Same reaction after about 3 weeks use. Do you have any information on a reaction such as this.
Wed, 30 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Consult a physician and get evaluated. We have to rule out possible causes like peripheral neuropathy. A detailed evaluation is required.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Omeprazole


Why the mouth is tingling and lower face feels flushed?

Hello, Consult a physician and get evaluated. We have to rule out possible causes like peripheral neuropathy. A detailed evaluation is required. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician